Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 172, NWS Des Moines, IA

June 6, 2008Black Hawk County, Bremer County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 6, 2008, 1:36 AM CDT for Black Hawk County, Bremer County, Iowa. It was in force for 39 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2008, 1:36 AM CDT (06:36 UTC)
Expired
Jun 6, 2008, 2:15 AM CDT
In force
39 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Black Hawk County, IA, Bremer County, IA

The radar

The Des Moines radar (KDMX), 147 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 1:41 AM CDTTSTM WND DMGCedar Falls, IATREE UPROOTED AND POWER LINE DOWNED.
Jun 6, 1:45 AM CDTTSTM WND DMGWaterloo, IATREES AND POWERLINES DOWN ACROSS WATERLOO AND CEDAR FALLS INCLUDING AT THE UNIVERSITY OF NORTHERN IOWA. ONE TREE FELL ON A HOUSE.
Jun 6, 1:55 AM CDTTSTM WND GST 59Tripoli, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 9:14 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.6 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2008-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1315 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2008-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1315 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDMX 060635
SVRDMX
IAC013-017-060715-
/O.NEW.KDMX.SV.W.0172.080606T0636Z-080606T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
136 AM CDT FRI JUN 6 2008

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BLACK HAWK COUNTY IN NORTHEAST IOWA...
  THIS INCLUDES THE CITY OF WATERLOO...
  BREMER COUNTY IN NORTHEAST IOWA...

* UNTIL 215 AM CDT.

* AT 132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR JANESVILLE...OR 10 MILES
  NORTHWEST OF WATERLOO...AND MOVING NORTHEAST AT 54 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WAVERLY BY 140 AM CDT...
  DENVER BY 145 AM CDT...
  READLYN BY 150 AM CDT...
  TRIPOLI AND FREDERIKA BY 155 AM CDT...
  SUMNER BY 200 AM CDT...

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 65 AND 73.

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A
MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
EASTERN IOWA.

LAT...LON 4243 9254 4247 9254 4247 9256 4291 9256
      4292 9208 4248 9208 4247 9206 4244 9206
TIME...MOT...LOC 0636Z 215DEG 47KT 4263 9245

$$

DONAVON
2 follow-up statements
000 
WWUS53 KDMX 060704
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
204 AM CDT FRI JUN 6 2008

IAC013-017-060715-
/O.CON.KDMX.SV.W.0172.000000T0000Z-080606T0715Z/
BREMER IA-BLACK HAWK IA-
204 AM CDT FRI JUN 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR NORTHEASTERN BLACK HAWK AND BREMER COUNTIES...

AT 200 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR TRIPOLI...OR 18 MILES
NORTH OF CUTSHAW BRIDGE STATE ACCE...MOVING NORTHEAST AT 44 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUMNER BY 210 AM CDT...

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 67 AND 73.

AT 141 AM CDT...LAW ENFORCEMENT REPORTED STRONG WINDS UPROOTED A 
TREE AND DOWNED A POWER LINE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
EASTERN IOWA.

LAT...LON 4244 9236 4291 9247 4292 9208 4248 9208
      4247 9206 4244 9206
TIME...MOT...LOC 0704Z 234DEG 38KT 4280 9212

$$

KINNEY
000 
WWUS53 KDMX 060716
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
216 AM CDT FRI JUN 6 2008

IAC013-017-060726-
/O.EXP.KDMX.SV.W.0172.000000T0000Z-080606T0715Z/
BREMER IA-BLACK HAWK IA-
216 AM CDT FRI JUN 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLACK HAWK AND
BREMER COUNTIES HAS EXPIRED...

AT 214 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

A 59 MPH WIND GUST OCCURRED AT TRIPOLI AT 155 AM CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
EASTERN IOWA.

LAT...LON 4244 9236 4291 9247 4292 9208 4248 9208
      4247 9206 4244 9206
TIME...MOT...LOC 0704Z 234DEG 38KT 4280 9212

$$

KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:40 AM CDT, 56 minutes earlier.

Area forecast discussion, Jun 6, 12:40 AM CDT, 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
1240 AM CDT FRI JUN 6 2008

.UPDATED AVIATION DISCUSSION...

.DISCUSSION...
HAVE UPDATED ZONES TO REFLECT INCREASING SFC INFLOW WHICH IS AT
TIMES NEAR 45 MPH INTO THE LINE OF STORMS FORMING ACROSS WESTERN IA.
AT THIS TIME...WILL NOT ISSUE AN ADVISORY BUT HIT HARD IN NOWCASTS.
ONGOING SVR WX THREAT CONTINUES. 00Z UPPER AIR AND SFC ANALYSES SHOW
THAT THE MAIN WAVE IS JUST ROUNDING THE BASE OF THE DEEPENING H500
TROUGH. NO CHANGES TO THINKING...LINE OF SEVERE STORMS SHOULD
CONTINUE MOVING NORTHEAST OVERNIGHT AS UPPER LEVEL SYSTEM LIFTS
QUICKLY ACROSS THE STATE OVERNIGHT.

.PREVIOUS DISCUSSION...
DYNAMIC WX STTN UNFOLDING RAPIDLY AS 80 TO 90 KT JET ROTATES OUT
OF THE ROCKIES TROF. LN OF TSRA HAD DVLPD OVR CNTRL NEBRASKA INTO
CNTRL KS. THERE WILL BE TO AREAS OF FOCUS. ONE ALONG AND N OF THE
WRM FRONT WHERE CAP IS WEAKENING...WITH MAIN AREA MOVG INTO WRN IA
TWD SNST. EXPECT ALL MODES OF SVR WX INITIALLY...WITH LINE TAKING
ON MORE OF A BOW CONFIGURATION TWD 06Z AND AFT WITH HIGH WINDS THE
STRONGER THREAT. CELL MVMT LKLY TO BE AT LEAST 50 KTS...HOWEVER
WITH THE SYS BEING MORE OF A QLCS INSTEAD OF DISCRETE
SYS...TRAINING MAY PRODUCE COPIOUS AMTS OF RAFL. ERN IA MAY YET BE
UNDER THE GUN ERY FRI...BUT WX SHOULD BE QUIET BY LATER FRI INTO
SAT MRNG. NEXT ROUND EXPECTED BY LATER SAT AFTN INTO SAT NGT WITH
ANOTHER SVR ROUND QUITE LKLY. PTRN SEEMS LIKE A BROKEN RECORD WITH
NEXT SYS MOVG INTO THE CENTRAL CONUS BY MON. FFA REMAINS FOR TNGT
INT FRI MRNG AND IT LOOKS LKLY THAT RAFL TNGT WILL AGGRAVATE
FLOODING SITUATION.

&&

AVIATION 06/06Z...
INITIAL LINE OF STRONG TO SEVERE STORM ALONG THE I-35 CORRIDOR AT
MIDNIGHT MOVING NORTHEAST AROUND 40 MPH.  SCATTERED SHOWERS AND
ISOLATED THUNDERSTORMS BEHIND THIS INITIAL LINE WILL KEEP IFR/MVFR
COND OVER THE TAF SITES THROUGH 12Z.  AFTER 12Z...RAPID IMPROVEMENT
IS EXPECTED BUT SOUTHERLY WINDS WILL INCREASE TO 25 TO 35 MPH.  THIS
WAS EMPHASIZED IN THE TAFS.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR ADAIR-ADAMS-AUDUBON-
BOONE-CALHOUN-CARROLL-CASS-CERRO GORDO-CLARKE-CRAWFORD-DALLAS-
DECATUR-EMMET-FRANKLIN-GREENE-GUTHRIE-HAMILTON-HANCOCK-HARDIN-
HUMBOLDT-KOSSUTH-MADISON-PALO ALTO-POCAHONTAS-POLK-RINGGOLD-SAC-
STORY-TAYLOR-UNION-WARREN-WEBSTER-WINNEBAGO-WORTH-WRIGHT.

FLASH FLOOD WATCH FROM 10 PM CDT THIS EVENING THROUGH FRIDAY
MORNING FOR APPANOOSE-BLACK HAWK-BREMER-BUTLER-DAVIS-GRUNDY-
JASPER-LUCAS-MAHASKA-MARION-MARSHALL-MONROE-POWESHIEK-TAMA-
WAPELLO-WAYNE.

&&

SHORT TERM/AVIATION...FAB
LONG TERM...MS
Hazardous weather outlook, Jun 5, 5:10 PM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
510 PM CDT THU JUN 5 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-061415-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
510 PM CDT THU JUN 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS EVENING IN
WESTERN IOWA...THEN SPREAD EASTWARD TONIGHT. ALL MODES OF SEVERE
WEATHER ARE POSSIBLE...INCLUDING A FEW LONG TRACK SIGNIFICANT
TORNADOES AND STORMS WHICH MAY ALSO PRODUCE SIGNIFICANT WIND DAMAGE
THROUGH THE NIGHT TIME HOURS. ADDITIONAL HEAVY RAIN WILL PRODUCE
SERIOUS FLASH FLOODING OVER RAIN SATURATED AREAS.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH FRIDAY
MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE ONGOING EARLY FRIDAY MORNING WITH ADDITIONAL
HEAVY RAIN POSSIBLE BEFORE ENDING BY MIDDAY. WIDESPREAD
THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON AND NIGHT WITH
ISOLATED SEVERE STORMS AND HEAVY RAIN AGAIN POSSIBLE.  SHOWERS
AND THUNDERSTORM CHANCES CONTINUE EVERY DAY SUNDAY THROUGH
TUESDAY...AND WIDESPREAD RIVER FLOODING WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING THROUGH THE NIGHT
TIME HOURS...AND POSSIBLY AGAIN SATURDAY AFTERNOON AND NIGHT.

REV

In the hours before

Local storm report, Jun 6, 1:09 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
109 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 AM     TSTM WND GST     PELLA                   41.41N 92.92W
06/06/2008  E58 MPH          MARION             IA   MESONET

&&

MDR/BSS
Local storm report, Jun 6, 1:10 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
110 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      PATTERSON               41.35N 93.88W
06/06/2008                   MADISON            IA   LAW ENFORCEMENT

            DEBRIS WASHING INTO STREETS FROM MIDDLE RIVER.

&&

MDR/BSS
Local storm report, Jun 6, 1:13 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
113 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 AM     TSTM WND GST     WELLSBURG               42.43N 92.92W
06/06/2008  E70 MPH          GRUNDY             IA   TRAINED SPOTTER

&&

MDR/BSS
Local storm report, Jun 6, 1:25 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
125 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     FLASH FLOOD      DES MOINES              41.58N 93.62W
06/06/2008                   POLK               IA   BROADCAST MEDIA

            REPORTS OF MANHOLE COVER BEING BLOWN OFF FROM FLOOD
            WATERS AROUND COURT AVENUE.

&&

MDR/BSS
Local storm report, Jun 6, 1:30 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
130 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     FLASH FLOOD      1 NNW DES MOINES        41.59N 93.62W
06/06/2008                   POLK               IA   BROADCAST MEDIA

            MANHOLE COVERS BEING BLOWN OFF ALONG COURT AVENUE. FROM
            WOI-TV.

0129 AM     FLASH FLOOD      4 NW DES MOINES         41.62N 93.68W
06/06/2008                   POLK               IA   BROADCAST MEDIA

            WAIST HIGH WATER IN ROAD NEAR 47TH AND 48TH STREET
            BETWEEN HICKMAN AND BEAVER CREST. FROM KCCI-TV.

&&

PODRAZIK
Local storm report, Jun 6, 1:32 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
132 AM CDT FRI JUN 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 PM     FLASH FLOOD      6 N NEW MARKET          40.82N 94.91W
06/05/2008                   TAYLOR             IA   LAW ENFORCEMENT

            WATER OVER THE ROAD ON BADGER AVE BETWEEN 150TH AND 155TH
            STREETS.

1150 PM     FLASH FLOOD      4 NNW NEW MARKET        40.79N 94.93W
06/05/2008                   TAYLOR             IA   LAW ENFORCEMENT

            WATER OVER TAYLOR-PAGE ROAD NORTH OF J31.

&&

ALBRECHT

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 7:40 PM CDTFlash Flood WarningDMXAdams, Cass6 hr
Jun 5, 8:00 PM CDTTornado WarningDMXAdair, Adams, Cass34 min
Jun 5, 8:25 PM CDTTornado WarningDMXAdair, Audubon, Cass, Guthrie36 min
Jun 5, 8:27 PM CDTTornado WarningDMXTaylor48 min
Jun 5, 8:30 PM CDTFlash Flood WarningDMXAdair, Adams, Taylor6 hr
Jun 5, 9:05 PM CDTTornado WarningDMXAdams, Ringgold, Union40 min
Jun 5, 9:09 PM CDTSevere Thunderstorm WarningDMXRinggold, Union51 min
Jun 5, 9:15 PM CDTFlash Flood WarningDMXRinggold, Union6 hr
Jun 5, 9:17 PM CDTHigh Wind WarningDMXCalhoun, Emmet, Palo Alto, Pocahontas, Sac4 hr
Jun 5, 9:37 PM CDTSevere Thunderstorm WarningDMXAdair, Clarke, Madison, Union38 min
Jun 5, 10:01 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Ringgold, Union44 min
Jun 5, 10:12 PM CDTTornado WarningDMXDallas, Polk21 min
Jun 5, 10:13 PM CDTRiver Flood WarningDMXAppanoose, Wayne19 hr
Jun 5, 11:00 PM CDTFlash Flood WarningDMXAdair, Clarke, Madison, Warren5 hr
Jun 5, 11:14 PM CDTFlash Flood WarningDMXBoone, Dallas, Polk, Story6 hr
Jun 5, 11:22 PM CDTTornado WarningDMXDecatur, Ringgold23 min
Jun 5, 11:30 PM CDTFlash Flood WarningDMXDecatur4 hr
Jun 5, 11:42 PM CDTTornado WarningDMXClarke33 min
Jun 5, 11:44 PM CDTSevere Thunderstorm WarningDMXDecatur31 min
Jun 5, 11:55 PM CDTRiver Flood WarningDMXPolk9 hr
Jun 5, 11:57 PM CDTSevere Thunderstorm WarningDMXLucas, Wayne48 min
Jun 6, 12:02 AM CDTTornado WarningDMXMarion, Warren43 min
Jun 6, 12:20 AM CDTSevere Thunderstorm WarningDMXMarion, Warren40 min
Jun 6, 12:32 AM CDTTornado WarningDMXJasper28 min
Jun 6, 12:46 AM CDTRiver Flood WarningDMXPolk28 hr
Jun 6, 12:47 AM CDTSevere Thunderstorm WarningDMXMarshall43 min
Jun 6, 12:50 AM CDTSevere Thunderstorm WarningDMXMahaska, Poweshiek40 min
Jun 6, 12:55 AM CDTFlash Flood WarningDMXWarren3 hr
Jun 6, 12:59 AM CDTTornado WarningDMXJasper, Marshall, Poweshiek, Tama46 min
Jun 6, 1:08 AM CDTSevere Thunderstorm WarningDMXButler, Grundy, Tama52 min
Jun 6, 1:21 AM CDTRiver Flood WarningDMXTaylor5 hr
Jun 6, 1:21 AM CDTTornado WarningDMXPoweshiek, Tama24 min
Jun 6, 1:26 AM CDTTornado WarningDMXBlack Hawk, Tama34 min
Jun 6, 3:50 AM CDTWind AdvisoryDMXAdair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more12 hr
Jun 6, 3:56 AM CDTAreal Flood WarningDMXMadison20 hr
Jun 6, 4:13 AM CDTAreal Flood WarningDMXWarren15 hr
Jun 6, 5:03 AM CDTAreal Flood WarningDMXPolk6 hr
Jun 6, 5:08 AM CDTAreal Flood WarningDMXStory6 hr
Jun 6, 11:08 AM CDTAreal Flood WarningDMXPolk6 hr
Jun 6, 11:13 AM CDTAreal Flood WarningDMXStory24 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.